# SDR EISA97217

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT OUTBOARD SEAT TRACK HAS CRACKS FS 1050.  SEAT TRACK SECTION REPLACED FROM FS 1050 TO 1090 IAW SRM 53-10-05.  (M)
